# SDR USAA2013032200006

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,737 hours, 17,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR CORNER FITTING AT FR68 BETWEEN S22L TO S23L, Z-500.  REPLACED L2 DOOR CORNER FITTING AT FR68 BETWEEN S22L TO S23L, Z-500 IAW A319 SRM 51-72-11 & 51-42-11.
